Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Cocenters and representations of pro-$ p$ Hecke algebras


Authors: Xuhua He and Sian Nie
Journal: Represent. Theory 21 (2017), 82-105
MSC (2010): Primary 20C08, 20C20, 22E50
DOI: https://doi.org/10.1090/ert/498
Published electronically: June 23, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the relation between the cocenter $ \overline {{\tilde {\mathcal H}}}$ and the representations of an affine pro-$ p$ Hecke algebra $ {\tilde {\mathcal H}}={\tilde {\mathcal H}}(0, -)$. As a consequence, we obtain a new criterion on supersingular representations: a (virtual) representation of $ {\tilde {\mathcal H}}$ is supersingular if and only if its character vanishes on the non-supersingular part of the cocenter $ \overline {\tilde {\mathcal H}}$.


References [Enhancements On Off] (What's this?)

  • [1] N. Abe, Mod $ p$ parabolic induction for Pro-$ p$-Iwahori Hecke algebra, arXiv:1406.1003.
  • [2] Colin J. Bushnell and Philip C. Kutzko, Smooth representations of reductive $ p$-adic groups: structure theory via types, Proc. London Math. Soc. (3) 77 (1998), no. 3, 582-634. MR 1643417, https://doi.org/10.1112/S0024611598000574
  • [3] W. Casselman, Characters and Jacquet modules, Math. Ann. 230 (1977), no. 2, 101-105. MR 0492083, https://doi.org/10.1007/BF01370657
  • [4] D. Ciubotaru and X. He, Cocenters and representations of affine Hecke algebra, arXiv:1409.0902, to appear in JEMS.
  • [5] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. (2) 103 (1976), no. 1, 103-161. MR 0393266, https://doi.org/10.2307/1971021
  • [6] Meinolf Geck, Sungsoon Kim, and Götz Pfeiffer, Minimal length elements in twisted conjugacy classes of finite Coxeter groups, J. Algebra 229 (2000), no. 2, 570-600. MR 1769289, https://doi.org/10.1006/jabr.1999.8253
  • [7] M.  Geck and G.  Pfeiffer, On the irreducible characters of Hecke algebras, Adv. Math. 102 (1993), no. 1, 79-94.
  • [8] Xuhua He, Geometric and homological properties of affine Deligne-Lusztig varieties, Ann. of Math. (2) 179 (2014), no. 1, 367-404. MR 3126571, https://doi.org/10.4007/annals.2014.179.1.6
  • [9] Xuhua He and Sian Nie, Minimal length elements of extended affine Weyl groups, Compos. Math. 150 (2014), no. 11, 1903-1927. MR 3279261, https://doi.org/10.1112/S0010437X14007349
  • [10] Xuhua He, Centers and cocenters of 0-Hecke algebras, Representations of reductive groups, Progr. Math., vol. 312, Birkhäuser/Springer, Cham, 2015, pp. 227-240. MR 3495798
  • [11] Xuhua He and Sian Nie, Minimal length elements of finite Coxeter groups, Duke Math. J. 161 (2012), no. 15, 2945-2967. MR 2999317, https://doi.org/10.1215/00127094-1902382
  • [12] Xuhua He and Sian Nie, Minimal length elements of extended affine Weyl groups, Compos. Math. 150 (2014), no. 11, 1903-1927. MR 3279261, https://doi.org/10.1112/S0010437X14007349
  • [13] X. He and S. Nie, Cocenters and representations of affine 0-Hecke algebras, arXiv:1502.02184.
  • [14] N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of $ {\mathfrak{p}}$-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5-48. MR 0185016
  • [15] George Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), no. 3, 599-635. MR 991016, https://doi.org/10.2307/1990945
  • [16] Rachel Ollivier, Parabolic induction and Hecke modules in characteristic $ p$ for $ p$-adic $ {\rm GL}_n$, Algebra Number Theory 4 (2010), no. 6, 701-742. MR 2728487, https://doi.org/10.2140/ant.2010.4.701
  • [17] Rachel Ollivier, Compatibility between Satake and Bernstein isomorphisms in characteristic $ p$, Algebra Number Theory 8 (2014), no. 5, 1071-1111. MR 3263136, https://doi.org/10.2140/ant.2014.8.1071
  • [18] Timo Richarz, On the Iwahori Weyl group, Bull. Soc. Math. France 144 (2016), no. 1, 117-124. MR 3481263
  • [19] Marie-France Vignéras, Induced $ R$-representations of $ p$-adic reductive groups, Selecta Math. (N.S.) 4 (1998), no. 4, 549-623. MR 1668044, https://doi.org/10.1007/s000290050040
  • [20] Marie-France Vignéras, Erratum: ``Pro-$ p$-Iwahori Hecke ring and supersingular $ \overline {\mathbf {F}}_p$-representations'' [Math. Ann. 331 (2005), no. 3, 523-556; MR2122539], Math. Ann. 333 (2005), no. 3, 699-701. MR 2198804, https://doi.org/10.1007/s00208-005-0679-6
  • [21] Marie-France Vigneras, The pro-$ p$-Iwahori Hecke algebra of a reductive $ p$-adic group I, Compos. Math. 152 (2016), no. 4, 693-753. MR 3484112, https://doi.org/10.1112/S0010437X15007666
  • [22] M.-F. Vignéras, The pro-$ p$-Iwahori-Hecke algebra of a reductive $ p$-adic group III, J. Inst. Math. Jussieu (2015), 1-38.
  • [23] M.-F. Vignéras, The pro-$ p$-Iwahori-Hecke algebra of a reductive $ p$-adic group IV (Levi subgroups and central extensions), preprint.
  • [24] Marie-France Vignéras, The pro-$ p$ Iwahori Hecke algebra of a reductive $ p$-adic group, V (parabolic induction), Pacific J. Math. 279 (2015), no. 1-2, 499-529. MR 3437789, https://doi.org/10.2140/pjm.2015.279.499

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C08, 20C20, 22E50

Retrieve articles in all journals with MSC (2010): 20C08, 20C20, 22E50


Additional Information

Xuhua He
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
Email: xuhuahe@math.umd.edu

Sian Nie
Affiliation: Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, 100190, Beijing, People’s Republic of China
Email: niesian@amss.ac.cn

DOI: https://doi.org/10.1090/ert/498
Keywords: Affine Coxeter groups, Hecke algebras, $p$-adic groups
Received by editor(s): May 11, 2016
Received by editor(s) in revised form: October 10, 2016, December 1, 2016, February 26, 2017, and May 10, 2017
Published electronically: June 23, 2017
Additional Notes: The first author was partially supported by NSF DMS-1463852. The second author was partially supported by NSFC (No. 11501547 and No. 11621061.) and by the Key Research Program of Frontier Sciences, CAS, Grant No. QYZDB-SSW-SYS007.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society